Properties of solutions to semilinear elliptic problem with Hardy potential

Jann Long Chern, Masato Hashizume, Gyeongha Hwang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We consider the following nonlinear Neumann problem [Formula presented] where [Formula presented], 0<s<2, [Formula presented] and BR is the ball centered at the origin with radius R. Firstly, we establish the existence of infinitely many positive radial solutions which are singular at the origin. Secondly, we investigate the existence and regularity of a least-energy solution. Lastly, we study the symmetric properties of a regular least-energy solution.

Original languageEnglish
Pages (from-to)1432-1464
Number of pages33
JournalJournal of Differential Equations
Issue number2
Publication statusPublished - 2020 Jul 5
Externally publishedYes


  • Existence
  • Hardy potential
  • Neumann problem
  • Semilinear elliptic equation
  • Symmetric properties

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Properties of solutions to semilinear elliptic problem with Hardy potential'. Together they form a unique fingerprint.

Cite this